×

zbMATH — the first resource for mathematics

Embedded projective varieties of small invariants. (English) Zbl 0542.14024
Algebraic geometry, Proc. int. Conf., Bucharest/Rom. 1982, Lect. Notes Math. 1056, 142-186 (1984).
[For the entire collection see Zbl 0527.00002.]
This paper gives the list of all nondegenerate, linearly normal, smooth, embedded projective varieties of degree \(d\leq 7\), according to degree, codimension and dimension, together with embedding properties, Hilbert polynomial and Hilbert scheme.
Reviewer: F.Campana

MSC:
14J10 Families, moduli, classification: algebraic theory
14M07 Low codimension problems in algebraic geometry